# SDR ASAA2019012527926

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 61,757 hours, 29,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A880023
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 WINDOW POST IS CRACKED AT LOWER FASTENER HOLE. GROUNDED - YES. REPAIRED DAMAGE PER SB737-53-1345-NG-1L. FOR ALL WORK ACCOMPLISHED SEE T/C SB737-53-1345-NG-1L S/N 6827472 W/O 1016613 2000/0120.
